# SDR CALA2023032200834

- Difficulty date: March 21, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 74,498 hours, 32,167 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: D5344004721200
- Condition: Cracked
- Location: Str 31r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR31R PRODUCED CRACK INDICARIONS APPROX. 7 INCHES FWD FR66 BELO W THE OUTFLOW VALVE DURING HFEC INSPECTION.GENERATED AT HAECO LC Q PER NR 9290886 (22886) BY V061690 REMOVED AND REPLACED STR31 RT IAW A319 SRM 51-72-11 ACPM BY V052 030
